# SDR 95ZZZX2475

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N117VU
- Make and model: Bolkms BK117B1
- Aircraft serial: 7211
- Engine: Lyc LTS101750B1
- System (JASC): 7250 · Turbine Section
- Part: Retain Ring
- Part number: RRN125
- Condition: Making Metal
- Location: Nr 8 Bearing
- Part time: 1,973 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOTED NUMEROUS CHIPS LARGER THAN .025 INCH.  CHIP ALSO ON NG PICK-UP.  REMOVED AND REPLACED ENGINE.
